Journal article icon

Journal article

Cones of lower semicontinuous functions and a characterisation of finely hyperharmonic functions

Actions


Access Document


Publisher copy:
10.1007/BF01455450

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Mathematische Annalen
Volume:
261
Issue:
3
Pages:
293-297
Publication date:
1982-09-05
DOI:
EISSN:
1432-1807
ISSN:
0025-5831
URN:
uuid:5a5413bf-977e-4429-ac80-3a969e4a00d7
Source identifiers:
366675
Local pid:
pubs:366675

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP